MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT

ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 02/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On the scp surgeon notes at time of the (b)(6) 2018 surgery on (b)(6) 2018, potential for extravasation of product into ankle joint post procedure.At the time of the event, the surgeon alleged a problem with the accufill contained inside the scp kit by filling out a hospital form, but never submitted it to the appropriate personnel at the hospital, and never informed the sales rep that there was an issue.In following up with hospital personnel recently to find out if there had been any findings, he discovered he had never submitted the form, and the hospital is now providing us with the information.The device cannot be returned for investigation since it was implanted.As additional information about the event is reported, a supplemental report will be submitted with any additional findings.
 
Event or Problem Description
Potential for extravasation into ankle joint post scp.
 
Event or Problem Description
Potential for extravasation into ankle joint post scp.
 
Additional Manufacturer Narrative
The reported event of extravasation of accufill occurred on (b)(6) 2018.The event was communicated to zimmer on (b)(6) 2019.Per the reported information the surgeon alleged a problem at the time of the procedure on (b)(6) 2018 by filling out a hospital form, but never submitted it to the appropriate personnel at the hospital, and never informed the sales rep that there was an issue.In following up with hospital personnel recently to find out if there had been any findings, he discovered he had never submitted the form, and the hospital is now providing us with the information.The attending sales representative was contacted regarding details of the case.Due to the timeline of the events, the sales representative was unsure of specific details of the case.The distributor was also contacted about the case who believed the accufill was flushed out after the extravasation.Details regarding the technique were not provided.Radiographic images were requested but not provided.The dhr for the raw material and finished goods lot was reviewed, and no anomalies related to the complaint condition were noted.The product was not returned for the investigation, as it remains implanted in the patient.

Brand Name
SUBCHONDROPLASTY
Common Device Name
SCP KIT
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key8579378
Report Number3008812173-2019-00026
Device Sequence Number16596601
Product Code OJH
UDI-Device Identifier00889024205345
UDI-Public00889024205345
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2020
Device Model NumberN/A
Device Catalogue Number514.303
Device Lot NumberKC04137
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age10 MO
Event Location Hospital
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer04/11/2019
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;